Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Carlson type inequalities and embeddings of interpolation spaces

Author: Leo Larsson
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2351-2356
MSC (2000): Primary 46B70; Secondary 46E30, 26D15
Published electronically: January 20, 2004
MathSciNet review: 2052412
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the close relation between Carlson type inequalities

\begin{displaymath}\Vert a\Vert _X\leq K\Vert a\Vert _{A_0}^{1-\theta}\Vert a\Vert _{A_1}^\theta\end{displaymath}

and interpolation, and prove embedding results for real interpolation spaces, in particular into weighted $L_p$-spaces.

References [Enhancements On Off] (What's this?)

  • 1. Barza, S., Burenkov, V., Pecaric, J., and Persson, L.-E.: Sharp Multidimensional Multiplicative Inequalities for Weighted $L_p$ Spaces with Homogeneous Weights, Math. Inequal. Appl. 1 (1998), 53-67. MR 98k:26031
  • 2. Bergh, J. and Löfström, J.: Interpolation Spaces: An Introduction, Springer-Verlag, Berlin-Heidelberg-New York, 1976. MR 58:2349
  • 3. Carlson, F.: Une inégalité, Ark. Mat. Astr. Fysik 25B (1934), No. 1.
  • 4. Gustavsson, J. and Peetre, J.: Interpolation of Orlicz Spaces, Studia Math. 60 (1977), 33-59. MR 55:11021
  • 5. Kruglyak, N. Ya., Maligranda, L., and Persson, L.-E.: A Carlson Type Inequality with Blocks and Interpolation, Studia Math. 104 (1993), 161-180. MR 94k:46153
  • 6. Larsson, L.: A New Carlson Type Inequality, Math. Inequal. Appl. 6 (2003), 55-79. MR 2003k:26026
  • 7. Levin, V. I.: Sharp Constants in Carlson Type Inequalities, Doklady Akad. Nauk, SSSR 59 (1948), 635-638 (Russian). MR 9:415b
  • 8. Maligranda, L. and Persson, L.-E.: Real Interpolation between Weighted $L^p$ and Lorentz Spaces, Bull. Polish Acad. Sci. Math. 35 (1987), No. 11-12, 765-778. MR 89m:46055

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B70, 46E30, 26D15

Retrieve articles in all journals with MSC (2000): 46B70, 46E30, 26D15

Additional Information

Leo Larsson
Affiliation: Department of Mathematics, Uppsala University, Box 480, SE-751, 06 Uppsala, Sweden

Keywords: Inequalities, real interpolation spaces, Carlson's inequality, embeddings, weighted Lebesgue spaces
Received by editor(s): December 11, 2002
Received by editor(s) in revised form: April 30, 2003
Published electronically: January 20, 2004
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society